MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR

ARTHREX, INC. 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Model Number 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/24/2024, it was reported by a facility representative via sems-06599319 that an ar-3352-5531 scope has a blurry lens.Case/patient involvement not indicated.
 
Additional Manufacturer Narrative
Vendor evaluation confirmed the reported condition.The device was damaged due to customer misuse.

Brand Name
4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19781227
Report Number1220246-2024-06816
Device Sequence Number15461562
Product Code GCJ
UDI-Device Identifier00888867346628
UDI-Public00888867346628
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Device Catalogue NumberAR-3352-5531
Device Lot Number15147870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown